# SDR AALA202509159970

- Difficulty date: September 8, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 32,990 hours, 13,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Safety Wire
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD RIGHT EMERGENCY EXIT HAS A SAFETY WIRE CABLE WITH A COTTER PIN THAT IS DISCONNECTED. FOUND LADDER TIE DAMAGED AND SAFETY PIN MISSING, INSTALLED LADDER TIE (AALA202509157606) AND SAFETY PIN (AALA202509159970) AT R1 DOOR SLIDE. PER AMM 25-66-01.
